# SDR LR7A04009

- Difficulty date: January 24, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 27,143 hours, 14,387 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fairing
- Part number: 339119
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C5 INSPECTION PER JOB CARD HC5321 FOUND RAMP DOOR BOTTOM PEDESTAL FWD FAIRING AND LT & RT FAIRINGS WARPED.  FAIRINGS REPLACED IAW SMP583 CHP51-60 & 51-70, FS 845 BL 18R.
